Analytic formulas for the regulator of a number field.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 599-622
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1989__98_1_143745,
author = {Eduardo Friedman},
title = {Analytic formulas for the regulator of a number field.},
journal = {Inventiones mathematicae},
pages = {599--622},
year = {1989},
volume = {98},
number = {1},
zbl = {0694.12006},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143745/}
}
Eduardo Friedman. Analytic formulas for the regulator of a number field.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 599-622. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143745/